Polynomial maps with maximal multiplicity and the special closure

Carles Bivià-Ausina, Jorge A.C. Huarcaya

Resultados de investigaciones: Contribución a una revistaArtículo

Resumen

In this article we characterize the polynomial maps F: C n → C n for which F - 1 (0) is finite and their multiplicity μ(F) is equal to n! V n (Γ ~ + (F)) , where Γ ~ + (F) is the global Newton polyhedron of F. As an application, we derive a characterization of those polynomial maps whose multiplicity is maximal with respect to a fixed Newton filtration.

Idioma originalInglés estadounidense
Páginas (de - a)413-429
Número de páginas17
RevistaMonatshefte fur Mathematik
Volumen188
Número3
DOI
Estado de la publicaciónPublicada - 11 mar 2019

    Huella digital

Citar esto